# SDR ASAA2023012341596

- Difficulty date: January 14, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,425 hours, 17,634 cycles
- Engine: Cfmint CFM567B273
- Engine time: 47,999 hours, 14,346 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Degraded
- Location: Rt Engine
- Part time: 14,447 hours, 4,061 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472022 SDI BORO HPT BLADES ON ENGINE #2 S/N 896824 FOUND OF STAGE 1 LPT NOZZLE GUIDE VANES. GROUNDED - YES. REMOVED ENGINE, INSTALLED ENGINE
